# SDR CALA2018062901526

- Difficulty date: June 15, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 50,162 hours, 20,404 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB LOWER SKIN CRACK AT STA 101.90 12" FROM REAR SPAR HAS BEEN REPAIRED IAW SRM 55-10-01 REP 11. ORIG DOUBLER HAS BEEN REMOVED AND REPLACED WITH A LARGER DOUBLER COVE RING BOTH REPAIR AREAS ( STA 92.70 + STA 101.90 ) INSTALLED.
